Alert archive / Minnesota / Special Weather Statements in 2015

Special Weather Statement, NWS Twin Cities, MN

May 17, 20157 counties in Minnesota

NWS Twin Cities, MN issued this special weather statement at May 17, 2015, 8:47 PM CDT for 7 counties in Minnesota. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 17, 2015, 8:47 PM CDT (01:47 UTC)
Expired
May 17, 2015, 9:15 PM CDT
In force
28 min
Issued by
NWS Twin Cities, MN

Counties Anoka County, MN, Chisago County, MN, Isanti County, MN, Kanabec County, MN, Mille Lacs County, MN, Ramsey County, MN, Washington County, MN

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 1.8 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2015-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2015-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 164 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1273 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
164 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

532 
WWUS83 KMPX 180147
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
847 PM CDT SUN MAY 17 2015
 
MNZ044-045-052-053-061>063-070-WIZ014-023-180215-
WASHINGTON-KANABEC-DAKOTA-ISANTI-ANOKA-RAMSEY-MILLE LACS-CHISAGO-ST.
CROIX-POLK-
847 PM CDT SUN MAY 17 2015

...A LINE OF SHOWERS WILL AFFECT NORTH CENTRAL DAKOTA...CHISAGO...
RAMSEY...SOUTHERN MILLE LACS...ISANTI...KANABEC...WASHINGTON...
ANOKA...NORTHWESTERN ST. CROIX AND SOUTHWESTERN POLK COUNTIES...

AT 847 PM CDT...A LINE OF SHOWERS WAS ALONG A LINE EXTENDING FROM 7
MILES NORTHEAST OF RUM RIVER TO LILYDALE...AND MOVING NORTHEAST AT 45
MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS.

LOCATIONS IMPACTED INCLUDE...
ST. PAUL...CAMBRIDGE...BROOKLYN PARK...EAGAN...WOODBURY...COON
RAPIDS...BLAINE...MAPLEWOOD...INVER GROVE HEIGHTS...ROSEVILLE...
ANDOVER AND OAKDALE.

LAT...LON 4598 9306 4598 9314 4574 9314 4573 9291
      4565 9289 4564 9286 4504 9252 4483 9312
      4498 9321 4503 9321 4504 9325 4547 9352
      4555 9351 4556 9358 4587 9377 4593 9377
      4616 9341 4615 9316
TIME...MOT...LOC 0147Z 234DEG 39KT 4588 9370 4491 9314 
$$

CLF

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at May 17, 7:00 PM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, May 17, 7:00 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
700 PM CDT SUN MAY 17 2015

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 412 PM CDT SUN MAY 17 2015

THUNDERSTORMS HAVE BECOME FAIRLY WIDESPREAD THIS AFTERNOON TO THE
EAST OF A COLD FRONT THAT IS ADVANCING EAST ACROSS MN. THE SFC LOW
DRIVING THIS FRONT WAS DOWN TO 995 MB AND SPINNING RATHER
AGGRESSIVELY ACROSS NE SODAK. BASED ON SFC PRESSURE FALLS...THIS LOW
WILL BE ON ITS WAY OFF TO THE ARROWHEAD TONIGHT. WE HAVE QUITE THE
CONTRAST IN AIRMASSES ACROSS THE SYSTEM...WITH SUMMER-LIKE AIR TO
ITS EAST WITH TEMPERATURES IN THE 70S AND DEWPS IN THE 60S...WHILE
WEST OF THE LOW...TEMPERATURES ARE DOWN IN THE MID 30S ACROSS NODAK.
IN FACT...IT IS COLD ENOUGH ON THE WRN EDGE OF THE PRECIP SHIELD
THAT WE ARE SEEING A RAIN/SNOW MIX THIS AFTERNOON.

FOR THE REST OF TODAY...LIKE THE IDEA THAT THE HRRR HAS BEEN RUNNING
WITH ALL DAY THAT MATCHES WELL WITH REALITY NOW. AND THAT IS FOR THE
WIDESPREAD DISCRETE CELLS TO CONTINUE THROUGH THE EVENING AHEAD OF
THE COLD FRONT. WE HAVE SEEN SBCAPE INCREASE TO BETWEEN 1000 AND
1500 J/KG...BUT WITH LITTLE CIN IN PLACE...WE ARE BASICALLY POPPING
CONVECTION AS SOON AS INSTABILITY DEVELOPS. MID-LEVEL LAPSE RATES
ARE PRETTY WEAK THOUGH...WHICH IS A BIG LIMITING FACTOR IN THE SVR.
STILL...FREEZING LEVELS HAVE DROPPED FROM ALMOST 12K FT AGL
YESTERDAY TO BETWEEN 8K AND 9K FEET TODAY...WHICH WILL CONTINUE TO
ALLOW FOR THE THREAT FOR MARGINALLY SVR HAIL THROUGH THE EVENING.
GIVEN THE DEPTH OF THE SYSTEM IN TO OUR NW...WE ARE SEEING LOTS OF
WIND THROUGH PRETTY MUCH THE WHOLE DEPTH OF THE ATMO...SO THESE
SHOWERS WILL LIKELY BE ABLE TO MIX SOME OF THAT DOWN...LEADING TO
SOME GUSTY WINDS AS WELL. TORNADO THREAT DOES NOT LOOK AS GOOD AS
YESTERDAY...WHEN WE HAD A WARM FRONT DRAPED ACROSS THE STATE...BUT
THE RAP HAS BEEN SHOWING 0-1 SHEAR INCREASING LATE THIS AFTERNOON
ACROSS ERN MN/WRN WI...WHERE THE BEST CHANCE FOR SEEING A BRIEF
TORNADO WOULD EXIST.

FOR TONIGHT...THE BIG THING WE WILL SEE IS STRONG CAA AS THE LOW
PUSHES TOWARD THE ARROWHEAD. THIS WILL LEAD TO SOME AGGRESSIVE
TEMPERATURE DROPS OVERNIGHT...WHERE LOWS IN WRN MN WILL FALL BACK
INTO THE MID 30S...OR ABOUT 35 DEGREES COLDER THAN THE HIGHS WERE
THIS AFTERNOON. IN ADDITION TO THE COLD AIR...WE WILL SEE WRAP
AROUND PRECIP DIP DOWN ABOUT AS FAR SOUTH AS A MADISON TO MILLE LACS
LAKE LINE. FORECAST SOUNDINGS IN THIS AREA ARE ALSO COLD ENOUGH TO
SHOW A RAIN/SLEET MIX DEVELOPING LATE TONIGHT. IN FACT...THE NAM
WOULD SAY THE P-TYPE AT AXN WILL BE ALL SLEET TOMORROW MORNING...SO
DID INTRODUCE A PRECIP MIX INTO THE GRIDS. BESIDE THE PRECIP...WINDS
WILL BE STRONG AS WELL. TOP OF THE CHANNEL MIX DOWN AT MOST SITES IN
MN IS OVER 40 KTS. WE ARE RIGHT ON THE CUSP OF NEEDING A WIND
ADVY...BUT DECIDED TO HOLD OFF ON ONE FOR NOW AND WILL LET THE
SEVERE POTENTIAL PLAY OUT BEFORE HOISTING A WIND ADVY.

FOR MONDAY...THERE IS NO WAY AROUND IT...IT WILL BE A RAW DAY. NAM
HAS H85 TEMPS DROPPING TO BETWEEN -5 AND -8C...WHICH IS BELOW THE
CLIMATOLOGICAL RECORD FOR H85 TEMPS FOR THE DAY AT STC/MPX. THROW IN
THE MOSTLY CLOUDY SKIES...AND HAVE HIGH CONFIDENCE IN HIGHS STAYING
IN THE 40S...WITH HIGHS ONLY IN THE 30S OUT TOWARD AXN. THESE VALUES
WILL BE IN THE 25 TO 35 DEGREES BELOW NORMAL RANGE.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 412 PM CDT SUN MAY 17 2015

THE AFOREMENTIONED STRONG COLD ADVECTION ON MONDAY WILL KEEP THE
LOCAL AREA COOL ON TUESDAY AS WELL WITH HIGHS LIKELY REMAINING IN
THE 50S. THE TROUGH MOVES EAST BY WEDNESDAY AND EAST COAST TROUGH
SHEARS OUT BEFORE ADVANCING OUT OF THE ROCKIES. THEREFORE WE
SHOULD SEE DRY WEATHER AND COOL TO MILD TEMPERATURES THROUGH THE
WEEK...WITH A SLOW WARMING TREND TIME. WE EXPECT TUESDAY AND
WEDNESDAY MORNINGS TO FALL INTO THE 30S ACROSS CENTRAL MN AND WEST
CENTRAL WI...SO WE COULD SEE A LITTLE FROST IF WE MANAGE TO
GET CLEARING AND THE WINDS STAY CALM. WEDNESDAY MORNING HAS A
BETTER CHANCE OF A CALM WIND AND AT LEAST PARTIAL CLEARING. THE
NEXT CHANCE FOR THUNDERSTORMS WILL LIKELY HOLD OFF UNTIL THE
WEEKEND WHEN ANOTHER TROUGH APPROACHES THE REGION FROM THE PLAINS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 700 PM CDT SUN MAY 17 2015

SCATTERED SHOWERS AND WEAK THUNDERSTORMS WILL CONTINUE IN EASTERN
MN THROUGH ABOUT 01-02Z AND ABOUT 04Z IN WESTERN WI. THERE WILL BE
SEVERAL HOURS OF VFR IN MN /LONGER IN WI/ BEFORE AN MVFR STRATUS
DECK MOVES IN LATE THIS EVENING AND TONIGHT AND LINGERS THROUGH
THE DAY TOMORROW. IFR IS POSSIBLE ACROSS PORTIONS OF CENTRAL
MN...BUT MOST OF THE TAF SITES SHOULD REMAIN BETWEEN 1500-2500FT
FOR CLOUD BASES.

KMSP...
THERE ARE A FEW SHOWERS TO THE WEST OF KMSP...WHICH WILL BE IN THE
VICINITY FOR THE NEXT 1-2 HOURS BEFORE THE DRIER AIR TAKES OVER
AND SHUTS DOWN THE PRECIP CHANCES. OTHERWISE...WE HAVE MEDIUM TO
HIGH CONFIDENCE OF 2000-2200FT CEILINGS AT THE AIRPORT BEFORE THE
MONDAY MORNING COMMUTE...BUT WE ARE NOT TOO CONFIDENT THEY WILL BE
BELOW 1700FT. WE SHOULD HAVE A MUCH BETTER IDEA AT THE 06Z AND 09Z
UPDATES.

/OUTLOOK FOR KMSP/
TUE...MVFR CIGS POSSIBLE EARLY. WINDS N AT 10 KTS.
WED...VFR. WINDS N 5 KTS.
THU...VFR. WINDS NNW 5 TO 10 KTS.
FRI...VFR. WINDS VARIABLE 0 TO 5 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...WIND ADVISORY UNTIL 4 AM CDT MONDAY FOR MNZ047-054>056-064-065-
     073-074-082-091.

WI...NONE.
&&

SHORT TERM...MPG
LONG TERM...CLF
AVIATION...CLF
Hazardous weather outlook, May 17, 2:38 PM CDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
238 PM CDT SUN MAY 17 2015

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
181945-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
238 PM CDT SUN MAY 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE STORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON.
THERE IS A SLIGHT RISK OF SEVERE WEATHER THIS AFTERNOON AND
EVENING. THE BEST CHANCE FOR SEVERE WEATHER IS IN EASTERN
MINNESOTA AND WESTERN WISCONSIN WHERE HAIL AND DAMAGING WINDS ARE
POSSIBLE. IN ADDITION...THERE IS A THREAT FOR TORNADOES TODAY.
THE STORMS TODAY WILL BE MOVING FAST...SO THE WEATHER IN YOUR
AREA COULD CHANGE QUICKLY. STAY TUNED TO THE FORECAST TODAY AND
FOR ANY POTENTIAL WATCHES OR WARNINGS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL BE NEEDED TODAY.

In the hours before

Special weather statement, May 17, 5:32 PM CDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
532 PM CDT SUN MAY 17 2015

MNZ078-WIZ023-024-172300-
GOODHUE-ST. CROIX-PIERCE-
532 PM CDT SUN MAY 17 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL GOODHUE...PIERCE
AND SOUTH CENTRAL ST. CROIX COUNTIES...

AT 531 PM CDT...A STRONG THUNDERSTORM WAS OVER DIAMOND BLUFF...OR 7
MILES NORTH OF RED WING...MOVING NORTHEAST AT 55 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
RED WING...RIVER FALLS...ELLSWORTH...BALDWIN...SPRING VALLEY...
ELMWOOD...BAY CITY...EL PASO...DIAMOND BLUFF...HAGER CITY...ESDAILE
AND BELDENVILLE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4449 9255 4463 9274 4471 9273 4473 9276
      4499 9248 4482 9213 4477 9214
TIME...MOT...LOC 2231Z 216DEG 46KT 4467 9258

ADL
Special weather statement, May 17, 5:50 PM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
550 PM CDT SUN MAY 17 2015

WIZ014-015-023-172315-
ST. CROIX-POLK-BARRON-
550 PM CDT SUN MAY 17 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ST. CROIX...
SOUTHEASTERN POLK AND SOUTHWESTERN BARRON COUNTIES...

AT 550 PM CDT...A STRONG THUNDERSTORM WAS OVER DEER PARK...OR 25
MILES NORTHEAST OF RIVER FALLS...MOVING NORTHEAST AT 50 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  CLEAR LAKE AROUND 555 PM CDT.
  AMERY AROUND 600 PM CDT.
  CLAYTON AROUND 605 PM CDT.
  TURTLE LAKE AROUND 610 PM CDT.
  ALMENA AROUND 615 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE FOREST...JOEL...
ARLAND...RANGE...DEER PARK...REEVE AND CYLON.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4536 9189 4521 9213 4521 9216 4519 9216
      4504 9239 4516 9244 4550 9223
TIME...MOT...LOC 2250Z 216DEG 45KT 4518 9234

ADL
Special weather statement, May 17, 5:54 PM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
554 PM CDT SUN MAY 17 2015

WIZ014-023-024-172330-
ST. CROIX-POLK-PIERCE-
554 PM CDT SUN MAY 17 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL PIERCE...CENTRAL
ST. CROIX AND SOUTH CENTRAL POLK COUNTIES...

AT 553 PM CDT...A STRONG THUNDERSTORM WAS NEAR HAMMOND...OR 9 MILES
NORTHEAST OF RIVER FALLS...MOVING NORTHEAST AT 50 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL ST.
CROIX...SOUTH CENTRAL POLK AND NORTH CENTRAL PIERCE COUNTIES...
INCLUDING THE FOLLOWING LOCATIONS...EMERALD...FOREST...CYLON...MARTEL
AND DEER PARK.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4481 9235 4486 9259 4530 9248 4519 9216
      4513 9215
TIME...MOT...LOC 2253Z 197DEG 52KT 4493 9244

ADL
Special weather statement, May 17, 6:20 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
620 PM CDT SUN MAY 17 2015

WIZ015-172345-
BARRON-
620 PM CDT SUN MAY 17 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BARRON COUNTY...

AT 619 PM CDT...A STRONG THUNDERSTORM WAS OVER ALMENA...OR 16 MILES
WEST OF RICE LAKE...MOVING NORTHEAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR...
  CUMBERLAND AROUND 630 PM CDT.
  HAUGEN AROUND 645 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CUMBERLAND AIRPORT...
ARLAND...COMSTOCK...BRILL AND BARRONETT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4530 9203 4537 9216 4549 9215 4564 9201
      4564 9158 4563 9157
TIME...MOT...LOC 2319Z 219DEG 41KT 4542 9207

SPD
Special weather statement, May 17, 8:34 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
834 PM CDT SUN MAY 17 2015

MNZ053-063-WIZ014-023>025-180200-
WASHINGTON-CHISAGO-ST. CROIX-POLK-PIERCE-DUNN-
834 PM CDT SUN MAY 17 2015

...A LINE OF SHOWERS AND THUNDERSTORMS WILL AFFECT SOUTHEASTERN
CHISAGO... NORTHEASTERN WASHINGTON...PIERCE...ST. CROIX...POLK AND
WESTERN DUNN COUNTIES...

AT 833 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR CHISAGO CITY TO LAKELAND TO DIAMOND BLUFF...AND
MOVING NORTHEAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE SHOWERS AND STORMS.

LOCATIONS IMPACTED INCLUDE...
RIVER FALLS...FOREST LAKE...STILLWATER...HUGO...HUDSON...NEW
RICHMOND...LAKE ELMO...CHISAGO CITY...LINDSTROM...SCANDIA...NORTH
HUDSON AND BAYPORT.

LAT...LON 4534 9215 4521 9216 4521 9210 4474 9194
      4459 9252 4490 9282 4537 9300 4560 9224
TIME...MOT...LOC 0133Z 245DEG 31KT 4533 9285 4497 9280 4465 9263

CLF
Special weather statement, May 17, 8:47 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
847 PM CDT SUN MAY 17 2015

MNZ044-045-052-053-061>063-070-WIZ014-023-180215-
WASHINGTON-KANABEC-DAKOTA-ISANTI-ANOKA-RAMSEY-MILLE LACS-CHISAGO-ST.
CROIX-POLK-
847 PM CDT SUN MAY 17 2015

...A LINE OF SHOWERS WILL AFFECT NORTH CENTRAL DAKOTA...CHISAGO...
RAMSEY...SOUTHERN MILLE LACS...ISANTI...KANABEC...WASHINGTON...
ANOKA...NORTHWESTERN ST. CROIX AND SOUTHWESTERN POLK COUNTIES...

AT 847 PM CDT...A LINE OF SHOWERS WAS ALONG A LINE EXTENDING FROM 7
MILES NORTHEAST OF RUM RIVER TO LILYDALE...AND MOVING NORTHEAST AT 45
MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS.

LOCATIONS IMPACTED INCLUDE...
ST. PAUL...CAMBRIDGE...BROOKLYN PARK...EAGAN...WOODBURY...COON
RAPIDS...BLAINE...MAPLEWOOD...INVER GROVE HEIGHTS...ROSEVILLE...
ANDOVER AND OAKDALE.

LAT...LON 4598 9306 4598 9314 4574 9314 4573 9291
      4565 9289 4564 9286 4504 9252 4483 9312
      4498 9321 4503 9321 4504 9325 4547 9352
      4555 9351 4556 9358 4587 9377 4593 9377
      4616 9341 4615 9316
TIME...MOT...LOC 0147Z 234DEG 39KT 4588 9370 4491 9314

CLF

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 9:14 PM CDTSpecial Weather StatementMPXDakota, Hennepin, Scott, Sherburne, Wright61 min
May 18, 3:18 PM CDTFrost AdvisoryMPXBenton, Chippewa, Douglas, Kandiyohi, Lac qui Parle, Morrison and 6 more17 hr
May 17, 8:34 PM CDTSpecial Weather StatementMPXPierce, Polk, Saint Croix26 min

Nearby

Special Weather Statements in Minnesota, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.